Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the hodograph transformation


Author: A. R. Manwell
Journal: Quart. Appl. Math. 10 (1952), 177-184
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/49021
MathSciNet review: 49021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Molenbroek, Über einige Bewegungen eines Gases bei Annahme eines Geschwindigkeitspotentials, Archiv. Math. Phys. 9, 157-195 (1890).
  • [2] S. A. Chaplygin, On gas jets, Ann. Imp. Univ. Mosc. (Phys-Math.) 21, 1-121 (1904).
  • [3] Hsue-shen Tsien, The “limiting line” in mixed subsonic and supersonic flow of compressible fluids, Tech. Notes Nat. Adv. Comm. Aeronaut., 1944 (1944), no. 961, 29 pp. (4 plates). MR 0015986
  • [4] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [5] J. W. Craggs, The breakdown of the hodograph transformation for irrotational compressible fluid flow in two dimensions, Proc. Cambridge Philos. Soc. 44 (1948), 360–379. MR 0029627
  • [6] K. O. Friedrichs, On the non-occurrence of a limiting line in transonic flow, Communications on Appl. Math. 1 (1948), 287–301. MR 0029617
  • [7] A. R. Manwell, A method of variation for flow problems. I, Quart. J. Math., Oxford Ser. 20 (1949), 166–189. MR 0031894
  • [8] F. I. Frankl, On the formation of shock waves in subsonic flows with local supersonic velocities, (Transl.), N.A.C.A. Tech. Mem. 1251.
  • [9] G. Guderley, On the transition from a transonic potential flow to a flow with shocks, Air. Mat. Comm., T-2, F-TR-2160, ND.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/49021
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website